CV & ETUDIANTS     
PUBLICATIONS
CONFERENCES
 ENSEIGNEMENT
New-Zeland



   

 



PUBLICATIONS


                               1- G. Comte, Sur les hypothèses du théorème de Sard pour le lieu critique de rang zéro, C. R. Acad. Sci. Paris Sér. I Math. 323  no. 2 (1996), 143-146
            
                               2- G. Comte, Multiplicity of complex analytic sets and bi-Lipschitz maps, Real analytic and algebraic singularities (Nagoya/Sapporo/Hachioji, 1996),
                                   182-188, Pitman Res. Notes Math. Ser.,
381, Longman, Harlow (1998)

                               3- G. Comte, Formule de Cauchy-Crofton pour la densité des ensembles sous-analytiques, C. R. Acad. Sci. Paris Sér. I Math. 328 no. 6 (1999),  505-508

                               4- G. Comte, J.-M. Lion, J.-P. Rolin, Nature log-analytique du volume des sous-analytiques, Illinois  J. Math. 44 (2000), no. 4, 884-888
                                 
                               5- G. Comte, Équisingularité réelle, nombres de Lelong et images polaires, Ann. Sci. École  Norm. Sup. (4) 33 (2000), no. 6, 757-788

                               6-  G. Comte, P. Milman, D. Trotman, On Zariski's multiplicity problem, Proc. Amer. Math. Soc. 130  no. 7 (2002), 2045-2048

                               7- G. Comte, Y. Yomdin, Springer LNM no 1834 (2004), Tame Geometry with Application in Smooth Analysis

                               8- L. Alberti, G. Comte, B. Mourrain, Meshing implicit algebraic surfaces : the smooth case, Mathematical methods for curves and surfaces: Tromsø
                                   2004,
11-26, Mod. Methods Math., Nashboro Press, Brentwood, TN, (2005) 
                    
                                9-  G. Comte, Entropy and quantitative transversality, Encyclopedia of Mathematical Physics, Academic Press (2006), p. 237-242

                               10G. Comte, M. Merle (Appendice with P. Graftieaux), Équisingularité réelle II : Invariants locaux et Conditions de Régularité, Ann. Sci. École  Norm. Sup.,
                                       série 4,
(41), fascicule 2 (2008), 221-269  Slides of a talk

                               11- G. Comte, Jacques Herbrand (1908-1931), Gaz. Math. no 118 (2008)

                               12- L. Alberti, G. Comte, B. Mourrain, Meshing real algebraic sets with singularities
                                
                               13- G. Comte, Y. Yomdin, Rotation of trajectories of Lipschitz vector fields, J. Diff. Geom. Volume 81, Number 3 (2009), 601-630  Slides of a talk

                               14- R. Cluckers, G. Comte, F. Loeser, Lipschitz continuity properties for p-adic semi-algebraic and subanalytic functions, Geom. Funct. Anal. 20 (2010), 68-87

                               15-
R. Cluckers, G. Comte, F. Loeser,  Local metric properties and regular stratifications of p-adic definable sets, Commentarii Mathematici Helvetici 87 no 4
                                     (2012), 963-1009

                               16- G. Comte, G. Fichou,  Grothendieck ring of semialgebraic formulas and motivic real Milnor fibers, Geometry & topology 18 (2014), 963-996  Slides of a talk

                               17- G. Comte, Deformation of singularities and additive invariants, Journal of Singularities, Volume 13 (2015), 11-41

                               18- R. Cluckers, G. Comte, F. Loeser, Non archimedean Yomdin-Gromov parametrizations and points of bounded height, Forum of Mathematics, Pi (2015),
                                     Vol. 3, e5, 60 pages

                               19- G. Comte, C. Miller, Points of bounded height on oscillatory sets, Quart. J. Math 68 (2017), 1261-1287,  Slides of a talk

                              
20- R. Cluckers, G. Comte, D. J. Miller, J. P. Rolin, T. Servi, Integration of oscillatory and subanalytic functions, Duke Math. J. 167 (2018) no. 7, 1239-1309,
                                    
Slides of a talk Video Conference (Mini-workshop on transseries and dynamical systems, Fields Institute, May 2022)

                               21- G. Comte, Y. Yomdin, Zeroes and rational points of analytic functions, arXiv, Ann. Inst. Fourier (Grenoble) 68 (2018) no.6, 2445-2476 
                                     Slides of a talk  Slides of a talk  Video Conference (O-minimality and Diophantine Applications, Fields Institute, June 2017)

                               22- G. Comte, I. Halupczok, Motivic Vitushkin invariants, arXiv 

                               23- R. Cluckers, G. Comte, J.-P. Rolin, T. Servi, Mellin transforms of power constructible functions, arXiv 

                               24- R. Cluckers, G. Comte, T. Servi, Parametric Fourier and Mellin transforms of power constructible functions, arXiv 

                               25- G. Comte, S. Tavenas, Rational and lacunary algebraic curves, arXiv





CO-AUTEURS



raf Goulwen Fichou Immanuel Halupczok JML François au tableau Michel Merle
 Raf Cluckers  Goulwen Fichou  Immanuel Halupczok  Jean-Marie Lion  François Loeser  Michel Merle
                      


Chris Miller DM Pierre Milman JPR TS ST
 Chris Miller  Dan J. Miller
 Pierre Milman  Jean-Philippe Rolin  Tamara Servi  Sébastien Tavenas


DT yosi
 David Trotman  Yosef Yomdin

       



Copyright © 2023 Georges Comte - Tous droits réservés.
Mentions légales et politique de confidentialitée